This paper is devoted to the mathematical analysis of stability of a scalar Li ´ enard type equation with variable delay. We use the fixed point technique under an exponentially weighted metric to prove the stability of the zero solution. By this work, we extend and improve some related results in the literature
Digital Object Identifier (DOI)
"On the Stability to a Functional Lienard Type Equation with Variable Delay by Fixed Points Theory,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 54.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss1/54